# SDR HNAA2012021500581

- Difficulty date: February 15, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,546 hours, 64,960 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRORSION SPOTS FOUND IN ZONE 120 ON FRAME SKIN FLANGE FROM X136.80 TO X167, BETWEEN STR 30L TO 30R.  BLENDED MANY CORRSION SPOTS AND REPROTECTED IAW SRM 51-20-11 AND FOUND TO BE WITHIN LIMITS IAW SRM 53-00-16 AT X136 ON FRAME ANGLE BETWEEN STR 30 TO 32P AT STA X151 ON FRAME FLANGE BETWEEN STR 32P-31S AT STA X167 ON FRAME FLANGE BETWEEN STR 30P-32S.  THE REST OF AREA HAS BEEN CLEANED UP AND NO CORROSION FOUND.
